# SDR 97ZZZM600

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467AT
- Make and model: Boeing 737-2T4
- Aircraft serial: 22055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BLOW OUT ON WEB UNDER SCUFF PLATE AT STATION 500B LONGERON 27 LEFT.  MECHANICALLY REMOVED CORROSION METAL LOSS OVER 20 PERCENT OUT OF LIMITS IAW B737 FABRICATED REPAIR DOUBLER FROM 2024 T3 .050 INCH BY 16 INCH BY 1 INCH PER SRM 51-40-2 AND INSTALLED REPAIR UNDER SCUFF PLATE AT STATION 500B STRINGER 27L PER B737 SRM 51-30-2.
